# SDR AALA201901119001

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 21,166 hours, 8,537 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap System
- Condition: Malfunctioned
- Location: Leading Edge
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A LE FLAP TRANSIT LIGHT AND OVERHEAD LE DEVICE PANEL SHOWED SLAP NR 8 FULLY EXTENDED,  VISUAL OBSERVATION SHOW SLAT RETRACTED COMPLETELLY, LE FLAP TRANSIT CHECKED AND CYCLED FLAPS TO 1 AND BACK WITH NO EXTINGUISHMENT.  COMPLETED FLAPS 15 LANDING NORMALLY INDICATION RECAME NORMAL AT 11,000 FT UNTIL LANDING.  PERFORMED FIN 27-51-00-810-801. FOR FSEU . NO CURRENT FAULTS, OPS CHECKED GOOD. ACFT OK FOR SERVICE.
